Results 1 to 5 of 5

Thread: Diane-35 ED

  1. #1

    Join Date
    Mar 2008
    Location
    In the darkroom
    Posts
    2,208

    Default Diane-35 ED

    Has anyone else been on Diane-35 ED?

    I have been on this pill for almost 9 years, with no breaks during that time. I originally went on it for my bad acne when I was 15 and have continued to use it into adulthood as it really did clear my skin up and regulate my periods.

    When you came off Diane did your acne flare up again?

    Did you notice a change in mood?

    Was AF heavier or lighter?



    Any information would be great as I will be going off the pill in 3 weeks.

  2. #2

    Join Date
    Mar 2008
    Location
    Waterloo, Merseyside, UK
    Posts
    2,543

    Default

    i think this is the same as dianette in the uk. iv found since coming off it my skin flared up and my af was heavier but as you know that could be down to the probs with scarred tissue and endo...good luck amy...you know where iam.
    love rachxxx
    p.s got the gynae the 11th hope they decide what to do xxx

  3. #3

    Join Date
    Jul 2008
    Location
    Melbourne
    Posts
    3,244

    Default

    i was on this pill on & off for about 8 years (and yep, i'm pretty sure it is the same as dianette in the uk cos that's what i was on when i lived there). i stopped taking it earlier this year and i didn't have any problems with my skin. in fact, i still got the occasional pimple before AF when on the bcp but didn't seem to get that once i came off.

    my first real AF was 28 days after i finished the pill (i was amazed because my AF had always been very irregular) and then went to 32-35 days (but only had 3 cycles before i fell PG). it was probably slightly heavier than when on the pill but no major difference & not really any longer. in fact, i was concerned that i wouldn't be able to fall PG because my AF was really only lasting for 3 days.

    as for a change in mood, i don't think so - altho i think my sex drive actually increased around ovulation but i dunno whether that was just because we were TTC!

    hth

  4. #4

    Default

    Hi there

    I came off Diane 35 this time last year. In October 2008 I started getting Acne on my face, back and chest. I am still battling it a year later, however the severity of it has died down. I am seeing a naturopath in two weeks, I hope she can help me because before being on the pill as I was using Trifeme for a few years and then Diane for 4 years that I had really nice skin, no back acne, no chest acne and maybe one or two pimples a month. I went on the pill to help my pain, not for acne. Although I went on Diane because I did have a lil break out in October 2004.

    I think my body is messed up and I hope my hormones settle soon because I am so desperate to feel better about myself with no acne.

  5. #5

    Join Date
    Oct 2008
    Location
    SA
    Posts
    1,078

    Default

    Hi Aponi

    Similar story to yours, I took Diane 35ED to clear up acne in my teens, and stayed on it for about 8 years, no breaks. It worked wonders for that horrid teenage acne.

    I stopped taking it March 2007 in preparation for TTC. My skin did flare up but I wouldn't have called it acne IYKWIM? It was more breakouts of the less nasty (but still annoying) pimples. I was still very conscious of it and tried to stay as healthy as possible to keep them at bay. I think over time my hormones levelled out though because after 5 or 6 months my skin started to clear.

    We conceived in Sept 08 - this may seem like a long time but we weren't really seriously trying until about March 08.

    Didn't notice any mood changes as such, and my AF was heavier off the pill, period pains stronger etc. My cycle took a long time to regulate. I had some very long stretches between AF in the early months (one was 52 days!) until my cycle eventually regulated to about 33-35 days.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •